Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I usually have a few pimples around my mouth area but over the last 5 days I have had an outbreak unlike what I am used to. It started with 5-6 on the right side of my chin under my mouth. I used some spot treatment on a few of them. Yesterday about 5-6 more whiteheads started in the area. The spot treatment worked on 2 bigger ones that are now somewhat shriveled up.

The weird part is this breakout physically hurts and I rarely get these little whiteheads. I do happen to get 2-3 pimples in the same spot occasionally but I now have 9-12 all in one red area on the right side of my chin.

Any ideas? Could it be from the spot treatment?

P.S. I change my pillow cases all the time and don't sleep specifically on the right side of my face. I have been drinking alot of water the last week and getting plenty of sleep.

Any suggestions would be helpful.

Oh yeah and I am a guy and don't wear makeup :)

As the day has progressed I have gotten 4 more little whiteheads in the same circle of an area.

Edited by soulrefreshing
Link to comment
Share on other sites

I thought that maybe the spot treatment had dried my skin out too much. That as well as the cold weather. A lady I saw for my face said that small whiteheads are oftentimes the result of your skin being too dry. However I have been moisturizing my face even more and have continued to break out. Pretty much over the past 8 it seems like 3-4 new whiteheads form only on the right side of my chin though. It is horrible. Does anybody have any thoughts? I have had acne before however this is the worst breakout I have ever had and I hate even going out into public.

Link to comment
Share on other sites

I have been using a retexture cream from Visual Changes and the spot treatment is the Neutrogena On-The-Spot treatment. After the whiteheads "pop" so to say they seem to just keep coming back. It is a huge red mess on my chin.

What moisturizer are you using? And which spot treatment?
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×